Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been taking Florinef for many years. I have

I have been taking Florinef for many years. I have been taking .2mg daily, 2 pills. My doctor recently decreased me to one pill, 0.1mg, due to very high blood pressure. After two weeks my doctor wants me to cut the pill in half, so I am slowly tapering. How long will Florinef stay in my system, before I can hopefully see my blood pressure drop? Thank you for your help
Mon, 8 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

how do you wean yourself off Florinef? I would ask my doctor first before doing so. I have taken it for almost 8 years now for low blood pressure, but it hasn t raised my BP that much. I was just afraid to stop taking it as I thought my BP would drop even lower. My BP with fludrocortisone runs around 100/60 or lower. I see a testimonial on here that you have to take salt with it in order for it to work, but I cannot do this as I have migraine-associated vertigo. I am wondering now if I have been taking fludrocortisone for nothing?

doctor1 MD

Hi, I was diagnosed with POTS syndrome along with all the things that are part of that syndrome ten years ago. The past couple years certain things have gotten worse, can t tolerate heat, had to go on medication florinef to raise bp, and a couple of months ago, high heart rate. I was put on inderol 10 mg 2x a day. I ended up going to the ER a few times and many times to get IV fluids. I just got done wearing a halter monitor for 72 hours and got a call from the cardiologist today saying they did see the increases but nothing pathithetically (sp) wrong with my heart. I am seeing a special cardiologist (but not until April) that deals in electrical physiology. I noticed recently the worst attacks of this is after I eat (about 7 pm) only large meal I usually eat. It happened again tonight after a big meal, I take my beta blocker and it gets better in about an hour. I haven t been able to work for the past year (fighting with social security over disability- also fell off top of my house and damaged vertrabrae in neck and back. Besides that, I suffer from extreme insomnia. It first started ten years ago with anxiety attacks, then feeling like I was going to black out whenever I stood up, depression, body aches, extreme fatigue... I don t know how much you know about POTS syndrome but this has been life altering. I was a teacher and coach of three sports for ten years, now I can t do much of anything physical because of fatigue and getting out of breath. I am not overweight and was an avid runner and athlete before this. I noticed when I was coaching standing for any length of time left me feeling awful and breathless. My EKG s have been normal and halter monitor results say my heart is fine in itself. Is there something that could be affecting my autonomic nervous system, hence giving false signals to my body (HR, BP, anxiety)? I know this is long and hopefully it makes sense. Frustrated and discouraged. Dan

doctor1 MD

How cAn I split my daily dose of Addison s disease medication, I am currently taking 20 mg of hydrocortisone in the am and 10 mg at 6 pm. Plus florinef at 6 pm. I am wondering if I lower my morning dose to 15 then 10 at 12:30 and 5 at 6 pm would make a difference.

Loading Online Doctors....